Alert archive / Kentucky / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 99, NWS Paducah, KY
NWS Paducah, KY issued this severe thunderstorm warning at Apr 23, 2011, 2:27 PM CDT for Ballard County, McCracken County, Kentucky; Alexander County, Illinois; Mississippi County, Missouri. It was in force for 6 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 23, 2011, 2:27 PM CDT (19:27 UTC)
- Expired
- Apr 23, 2011, 2:33 PM CDT
- In force
- 6 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Hail
- 0.0 in
- Wind
- 50.0 mph
Counties Alexander County, IL, Ballard County, KY, McCracken County, KY, Mississippi County, MO
The radar
The Paducah radar (KPAH), 22 km from the middle of the area, began a volume at 19:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 7.5 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 630 J/kg
- Mixed-layer CIN
- -111 J/kg
- Mixed-layer LCL
- 671 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 294 m²/s²
- 0-3 km storm-relative helicity
- 313 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 1.7
The text
As transmitted, in the capitals the NWS used until 2016.
286
WUUS53 KPAH 231927
SVRPAH
ILC003-KYC007-145-MOC133-232000-
/O.NEW.KPAH.SV.W.0099.110423T1927Z-110423T2000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
227 PM CDT SAT APR 23 2011
THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN MISSISSIPPI COUNTY IN SOUTHEAST MISSOURI...
SOUTHEASTERN ALEXANDER COUNTY IN SOUTHERN ILLINOIS...
SOUTHERN BALLARD COUNTY IN WESTERN KENTUCKY...
SOUTHWESTERN MCCRACKEN COUNTY IN WESTERN KENTUCKY...
* UNTIL 300 PM CDT.
* AT 224 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO OVER
RURAL AREAS OF FAR EASTERN MISSISSIPPI COUNTY NEAR THE MISSISSIPPI
RIVER. THIS STORM WAS LOCATED JUST WEST OF WICKLIFFE..AND MOVING
EAST AT 45 MPH.
* LOCATIONS IN THE WARNING INCLUDE...
WICKLIFFE...
LOVELACEVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. SEEK SHELTER INDOORS. STAY TUNED TO
WEATHER RADIO OR LOCAL MEDIA FOR THE LATEST SEVERE WEATHER
INFORMATION.
&&
LAT...LON 3702 8917 3711 8880 3696 8876 3695 8882
3696 8884 3695 8889 3693 8905 3696 8910
3692 8912 3693 8912
TIME...MOT...LOC 1926Z 248DEG 38KT 3697 8910
WIND...HAIL <50MPH 0.00IN
$$1 follow-up statement
802
WWUS53 KPAH 231933
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
233 PM CDT SAT APR 23 2011
ILC003-KYC007-145-MOC133-231942-
/O.CAN.KPAH.SV.W.0099.000000T0000Z-110423T2000Z/
ALEXANDER IL-BALLARD KY-MCCRACKEN KY-MISSISSIPPI MO-
233 PM CDT SAT APR 23 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ALEXANDER COUNTY
IN SOUTHERN ILLINOIS...AND SOUTHWESTERN MCCRACKEN AND SOUTHERN
BALLARD COUNTIES IN WESTERN KENTUCKY...AND NORTHEASTERN MISSISSIPPI
COUNTY IN SOUTHEAST MISSOURI IS CANCELLED...
THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED AND REPLACED WITH
A TORNADO WARNING. PLEASE REFER TO THE TORNADO WARNING FOR MORE
INFORMATION.
LAT...LON 3702 8917 3711 8880 3696 8876 3695 8882
3696 8884 3695 8889 3693 8905 3696 8910
3692 8912 3693 8912
TIME...MOT...LOC 1932Z 248DEG 38KT 3699 8902
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 23, 4:14 AM CDT, 10 hours 13 minutes earlier.
Area forecast discussion, Apr 23, 4:14 AM CDT, 10 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
414 AM CDT SAT APR 23 2011
.DISCUSSION...
WILL NEED TO BR BRIEF TO DUE TO ONGOING CONDITIONS. IN A
NUTSHELL...LOOKS LIKE A VERY WET PATTERN TO CONTINUE RIGHT
THROUGH WED ALONG MUCH OF THE OHIO AND MID MS RIVER VALLEY AS A
SFC FRONTAL SYSTEM WAFFLES BACK AND FORTH ACROSS THE REGION.
STRONG/SEVERE THUNDERSTORMS DURING THE NIGHT HAVE LEFT A COUPLE
INCHES OF RAINFALL OVER PORTIONS OF SOUTHERN ILLINOIS AND
SOUTHWEST INDIANA...NOT TO MENTION POSSIBLE TORNADOES...ESP FROM
WEBSTER AND DAVIESS COUNTIES KENTUCKY.
QUASI STATIONARY BOUNDARY SET UP WILL BE THE KEY TO WHERE THE
HEAVIEST RAINFALL AND SEVERE STORM POTENTIAL SETS UP. AREAS ALONG
AND NORTH OF THE SFC FRONT WILL STAND THE BEST CHC OF WIDE SPREAD
HEAVY RAINFALL THROUGH TONIGHT...WHICH NOW LOOKS TO BE NORTH OF A
MURRAY KY TO GREENVILLE KY LINE. THUS WILL EXTEND THE CURRENT
FLASH FLOOD WATCH THROUGH TONIGHT FOR THOSE LOCATIONS...THO
FLOODING CHANCES INCREASE RAPIDLY AS ONE MOVES NORTHWEST OF THE
OHIO RIVER.
ALONG AND SOUTH OF THE WARM FRONT....ACTIVITY MAY BE MORE
SCATTERED IN NATURE...BUT THIS IS WHERE THE GREATEST INSTABILITY
WILL BE LOCATED...ALONG WITH VERY RICH MOISTURE LEVELS.
THUS...ESSENTIALLY ALL OF THE FORECAST AREA...ESP SOUTH OF THE I
64 CORRIDOR HAVE BEEN TAGGED WITH A SLIGHT RISK OF SEVERE STORMS
TODAY. ANY OF THOSE STORMS WOULD MAINLY CONTAIN LARGE HAIL AS THE
THREAT...BUT DAMAGING WIND GUSTS AND ISOLATED TORNADOES ARE STILL
POSSIBLE.
THIS SEVERE STORM AND HEAVY RAINFALL RISK WILL REMAIN OVER THE
REGION RIGHT THROUGH MID WEEK...AS ANOTHER NEGATIVELY TILTED H50
SHORT WAVE INTERACTS WITH THE SURFACE FRONT MONDAY OR MONDAY
NIGHT...THEN ANOTHER STRONGER MID LEVEL SHORT WAVE AND ASSOCIATED
COLD FRONT TRY TO FINALLY CLEAN THINGS OUT BY WED OR THU. THIS
LAST FRONT FRONT MAY PRODUCE MORE HEAVY RAINS AND SEVERE
WEATHER...ESP TUE NIGHT. NEEDLESS TO SAY...BY THE TIME ALL IS SAID
AND DONE WED NIGHT OR THU...SOME LOCATIONS OVER THE REGION MAY GET
YET ANOTHER 4 TO 8 INCHES OF RAINFALL...ESP ALONG AND N OF THE
OHIO RIVER.
RIVER ALREADY IN FLOOD...NEEDLESS TO SAY...COULD REACH SOME
HISTORICAL LEVELS IF CURRENT FORECASTS REMAIN CONSISTENT.
&&
.AVIATION...
NUMEROUS THUNDERSTORMS CROSSING THE OHIO RIVER VALLEY THIS
MORNING MAY TAPER OFF SOME BY AFTERNOON...BUT SCT STORM
ACTIVITY...SOME POSSIBLY SEVERE WITH LARGE HAILS AND DAMAGING WINDS
WILL BE POSSIBLE THROUGH THE ENTIRE PERIOD AS A SURFACE FRONT
MEANDERS JUST NORTH OF THE REGION. THERE MAY BE BREAKS OF VFR IN
BETWEEN CONVECTION TODAY...BUT EVEN RAINFREE AREAS COULD SEE 3K
FT TYPE CIG LEVELS.
&&
.PAH WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR BALLARD-CALDWELL-
CARLISLE-CRITTENDEN-DAVIESS-FULTON-GRAVES-HENDERSON-HICKMAN-
HOPKINS-LIVINGSTON-LYON-MARSHALL-MCCRACKEN-MCLEAN-UNION KY-
WEBSTER.
MO...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR BOLLINGER-BUTLER-
CAPE GIRARDEAU-CARTER-MISSISSIPPI-NEW MADRID-PERRY MO-
RIPLEY-SCOTT-STODDARD-WAYNE MO.
IL...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR ALEXANDER-EDWARDS-
FRANKLIN-GALLATIN-HAMILTON-HARDIN-JACKSON-JEFFERSON-JOHNSON-
MASSAC-PERRY IL-POPE-PULASKI-SALINE-UNION IL-WABASH-WAYNE
IL-WHITE-WILLIAMSON.
IN...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR GIBSON-PIKE-POSEY-
SPENCER-VANDERBURGH-WARRICK.
&&
MEFFERTHazardous weather outlook, Apr 23, 10:52 AM CDT, 3 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 1052 AM CDT SAT APR 23 2011 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-241000- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 1052 AM CDT SAT APR 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT A SLIGHT RISK OF SEVERE THUNDERSTORMS EXISTS THIS AFTERNOON AND TONIGHT...ALONG AND SOUTH OF A LINE FROM NEAR MARBLE HILL MISSOURI TO NEAR EVANSVILLE INDIANA. THE PRIMARY CONCERNS WILL BE LARGE AND DAMAGING WINDS. HEAVY RAINFALL AND FLASH FLOODING WILL BE THE PRIMARY CONCERN THROUGH TONIGHT...AS ROUNDS OF SHOWERS AND THUNDERSTORMS PROGRESS ALONG STATIONARY FRONTAL ZONE DRAPED ACROSS NORTHERN PORTIONS OF THE AREA. MOST AREA RIVERS ARE ALREADY EXPERIENCING FLOODING...AND LEVELS WILL ONLY BE GOING UP WITH THE ADDITIONAL RAINFALL. PLEASE REFER OUR RIVER FLOOD PRODUCTS AT HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=PAH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A SLIGHT RISK OF SEVERE THUNDERSTORMS WILL PERSIST INTO THROUGH THE WEEKEND AND INTO NEXT WEEK...AS A FRONTAL BOUNDARY REMAINS STATIONARY ACROSS THE REGION. THE MAIN SEVERE THREAT SUNDAY WILL BE DAMAGING WINDS AND LARGE HAIL. ALTHOUGH AN ISOLATED TORNADO CAN NOT BE RULED OUT. SEVERE WEATHER WILL BE MOST LIKELY DURING THE HEAT OF THE DAY AND INTO THE EVENING. SEVERE WEATHER WILL BE MORE LIKELY LATE MONDAY AND MONDAY NIGHT AND AGAIN TUESDAY NIGHT...AS A PAIR OF SIGNIFICANT UPPER LEVEL STORM SYSTEMS MOVE THROUGH THE REGION. LARGE HAIL...DAMAGING WINDS...AND TORNADOES WILL BE POSSIBLE. HEAVY RAINFALL AND FLASH FLOODING WILL CONTINUE SUNDAY THROUGH WEDNESDAY. FLOODING PROBLEMS WILL CONTINUE TO MOUNT WITH EACH ROUND OF SHOWERS AND STORMS. ADDITIONAL RAINFALL TOTALS FROM TODAY THROUGH MID WEEK ARE PROJECTED TO FOUR TO EIGHT INCHES. MOST AREA RIVERS ARE ALREADY EXPERIENCING FLOODING...AND LEVELS WILL ONLY BE GOING UP WITH THE ADDITIONAL RAINFALL. PLEASE REFER OUR RIVER FLOOD PRODUCTS AT HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=PAH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THIS WEEKEND...AND WILL BE MOST LIKELY LATE MONDAY AND MONDAY NIGHT...AND AGAIN TUESDAY. DRS
In the hours before
Special weather statement, Apr 23, 11:49 AM CDT, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 1149 AM CDT SAT APR 23 2011 MOZ100-107>109-231730- WAYNE MO-CARTER MO-BUTLER MO-RIPLEY MO- 1149 AM CDT SAT APR 23 2011 ...SIGNIFICANT WEATHER ADVISORY FOR RIPLEY...BUTLER...CARTER AND WAYNE COUNTIES IN SOUTHEAST MISSOURI UNTIL 1230 PM CDT... AT 1146 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM WITH DIME SIZE HAIL...AND STRONG WINDS AROUND 40 MPH. THIS STORM WAS LOCATED NEAR HANDY...MOVING EAST AT 45 MPH. LOCATIONS THAT MAY BE IMPACTED INCLUDE BRIAR...VAN BUREN... DONIPHAN...ELLSINORE...NAYLOR...FAIRDEALING...PIEDMONT... NEELYVILLE...SAM A BAKER STATE PARK...WAPPAPELLO LAKE AREA... POPLAR BLUFF...AND GREENVILLE. FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM AS WELL. THIS STORM WILL PRODUCE VERY HEAVY RAIN...WHICH MAY RESULT IN STANDING WATER ON AREA ROADS. WATER LEVELS IN SMALL CREEKS...STREAMS AND IN DITCHES MAY RISE QUICKLY...ESPECIALLY IN POOR DRAINAGE AREAS.
Special weather statement, Apr 23, 12:42 PM CDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 1242 PM CDT SAT APR 23 2011 MOZ086-100-109-110-231830- STODDARD MO-WAYNE MO-BOLLINGER MO-BUTLER MO- 1242 PM CDT SAT APR 23 2011 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BUTLER...SOUTHERN BOLLINGER...SOUTHEASTERN WAYNE AND STODDARD COUNTIES IN SOUTHEAST MISSOURI UNTIL 130 PM CDT... AT 1237 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS WITH DIME SIZE HAIL...AND VERY STRONG WINDS AROUND 50 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 4 MILES EAST OF WILLIAMSVILLE TO 8 MILES NORTHWEST OF QULIN...MOVING EAST NORTHEAST AT 45 MPH. LOCATIONS THAT MAY BE IMPACTED INCLUDE GREENVILLE...WAPPAPELLO LAKE AREA...PUXICO...DUDLEY...BERNIE...ZALMA...DEXTER...BLOOMFIELD... ADVANCE AND MARBLE HILL. FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM AS WELL. THIS STORM WILL PRODUCE VERY HEAVY RAIN...WHICH MAY RESULT IN STANDING WATER ON AREA ROADS. WATER LEVELS IN SMALL CREEKS...STREAMS AND IN DITCHES MAY RISE QUICKLY...ESPECIALLY IN POOR DRAINAGE AREAS.
Special weather statement, Apr 23, 1:31 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 131 PM CDT SAT APR 23 2011 ILZ092-093-MOZ087-110>112-114-231915- PULASKI IL-ALEXANDER IL-STODDARD MO-SCOTT MO-CAPE GIRARDEAU MO- MISSISSIPPI MO-NEW MADRID MO- 131 PM CDT SAT APR 23 2011 ...SIGNIFICANT WEATHER ADVISORY FOR ALEXANDER AND PULASKI COUNTIES IN SOUTHERN ILLINOIS...AND NEW MADRID...MISSISSIPPI...SOUTHERN CAPE GIRARDEAU...SCOTT AND EASTERN STODDARD COUNTIES IN SOUTHEAST MISSOURI UNTIL 215 PM CDT... AT 130 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS WITH PEA TO DIME SIZE HAIL...AND VERY STRONG WINDS AROUND 50 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 5 MILES WEST OF ORAN TO 9 MILES SOUTHWEST OF BERNIE... MOVING EAST AT 45 MPH. LOCATIONS THAT MAY BE IMPACTED INCLUDE CHAFFEE...SCOTT CITY... PORTAGEVILLE...SIKESTON...OLIVE BRANCH...MARSTON...MATTHEWS... TAMMS...NEW MADRID...CHARLESTON...CAIRO...WYATT...EAST PRAIRIE AND ANNISTON. FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM AS WELL. THIS STORM WILL PRODUCE VERY HEAVY RAIN...WHICH MAY RESULT IN STANDING WATER ON AREA ROADS. WATER LEVELS IN SMALL CREEKS...STREAMS AND IN DITCHES MAY RISE QUICKLY...ESPECIALLY IN POOR DRAINAGE AREAS.
Special weather statement, Apr 23, 2:17 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 217 PM CDT SAT APR 23 2011 ILZ088>090-092>094-KYZ002>006-MOZ112-232000- PULASKI IL-ALEXANDER IL-MASSAC IL-JOHNSON IL-UNION IL-POPE IL- BALLARD KY-MCCRACKEN KY-CARLISLE KY-GRAVES KY-HICKMAN KY- MISSISSIPPI MO- 217 PM CDT SAT APR 23 2011 ...SIGNIFICANT WEATHER ADVISORY FOR POPE...SOUTHEASTERN UNION... JOHNSON...MASSAC...EASTERN ALEXANDER AND PULASKI COUNTIES IN SOUTHERN ILLINOIS...AND HICKMAN...GRAVES...CARLISLE...MCCRACKEN AND BALLARD COUNTIES IN WESTERN KENTUCKY...AND MISSISSIPPI COUNTY IN SOUTHEAST MISSOURI UNTIL 300 PM CDT... AT 211 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS WITH PEA TO DIME SIZE HAIL...AND VERY STRONG WINDS AROUND 50 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM DONGOLA TO 6 MILES SOUTHWEST OF EAST PRAIRIE...MOVING EAST AT 45 MPH. LOCATIONS THAT MAY BE IMPACTED INCLUDE CHARLESTON...CAIRO...ULLIN... VIENNA...GOLCONDA...METROPOLIS...LA CENTER...PADUCAH...BARDWELL... LOVELACEVILLE...AND SYMSONIA. FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM AS WELL. THIS STORM WILL PRODUCE VERY HEAVY RAIN...WHICH MAY RESULT IN STANDING WATER ON AREA ROADS. WATER LEVELS IN SMALL CREEKS...STREAMS AND IN DITCHES MAY RISE QUICKLY...ESPECIALLY IN POOR DRAINAGE AREAS.
The office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 9:17 PM CDT | Severe Thunderstorm Warning | PAH | Ballard, Carlisle | 43 min |
| Apr 22, 9:38 PM CDT | Tornado Warning | PAH | Ballard, McCracken | 35 min |
| Apr 22, 10:08 PM CDT | Severe Thunderstorm Warning | PAH | Caldwell, Crittenden, Livingston, Lyon, Union, Webster | 22 min |
| Apr 22, 10:31 PM CDT | Areal Flood Advisory | PAH | Ballard, Crittenden, Daviess, Henderson, Livingston, McCracken and 2 more | 6 hr |
| Apr 22, 10:32 PM CDT | Severe Thunderstorm Warning | PAH | Caldwell, Crittenden, Daviess, Henderson, Hopkins, McLean and 3 more | 43 min |
| Apr 22, 11:00 PM CDT | Tornado Warning | PAH | Daviess, Henderson, McLean, Webster | 30 min |
| Apr 22, 11:24 PM CDT | Tornado Warning | PAH | Daviess | 25 min |
| Apr 22, 11:58 PM CDT | Areal Flood Advisory | PAH | Caldwell, Hopkins, Lyon, Marshall, Muhlenberg | 2 hr |
| Apr 23, 1:12 AM CDT | Severe Thunderstorm Warning | PAH | Muhlenberg | 33 min |
| Apr 23, 4:27 AM CDT | Areal Flood Advisory | PAH | Crittenden, Daviess, Henderson, Hopkins, Livingston, McLean and 2 more | 3 hr |
| Apr 23, 6:27 AM CDT | Flash Flood Warning | PAH | Daviess, Henderson, Union | 4 hr |
| Apr 23, 2:20 PM CDT | Tornado Warning | PAH | Ballard, McCracken | 25 min |
| Apr 23, 2:31 PM CDT | Tornado Warning | PAH | Ballard, McCracken | 29 min |
| Apr 23, 2:46 PM CDT | Severe Thunderstorm Warning | PAH | Ballard, Carlisle, Graves, Livingston, McCracken, Marshall | 29 min |
| Apr 23, 2:50 PM CDT | Tornado Warning | PAH | McCracken | 25 min |
| Apr 23, 2:51 PM CDT | Tornado Warning | PAH | Graves, McCracken, Marshall | 24 min |
| Apr 23, 3:12 PM CDT | Severe Thunderstorm Warning | PAH | Crittenden, Livingston, Lyon, Marshall | 33 min |
| Apr 23, 3:17 PM CDT | Tornado Warning | PAH | Livingston, Lyon, Marshall | 28 min |
| Apr 23, 3:20 PM CDT | Tornado Warning | PAH | Crittenden, Livingston, Lyon | 25 min |
| Apr 23, 3:34 PM CDT | Severe Thunderstorm Warning | PAH | Caldwell, Christian, Crittenden, Hopkins, Lyon, Union and 1 more | 41 min |
| Apr 23, 3:36 PM CDT | Tornado Warning | PAH | Caldwell, Christian, Hopkins, Lyon | 24 min |
| Apr 23, 3:43 PM CDT | Severe Thunderstorm Warning | PAH | Calloway, Lyon, Marshall, Trigg | 32 min |
| Apr 23, 3:53 PM CDT | Tornado Warning | PAH | Daviess, Hopkins, McLean, Webster | 22 min |
| Apr 23, 4:15 PM CDT | Tornado Warning | PAH | Hopkins, McLean, Muhlenberg | 30 min |
| Apr 23, 4:35 PM CDT | Tornado Warning | PAH | Muhlenberg | 25 min |
| Apr 22, 9:19 PM CDT | Flash Flood Warning | PAH | Alexander, Pulaski, Union | 3 hr |
| Apr 22, 9:23 PM CDT | Severe Thunderstorm Warning | PAH | Gallatin, White | 15 min |
| Apr 22, 11:02 PM CDT | Flash Flood Warning | PAH | Jefferson | 6 hr |
| Apr 23, 12:17 AM CDT | Flash Flood Warning | PAH | Franklin, Jackson, Perry, Williamson | 6 hr |
| Apr 23, 12:44 AM CDT | Severe Thunderstorm Warning | PAH | White | 31 min |
| Apr 23, 12:55 AM CDT | Severe Thunderstorm Warning | PAH | Franklin, Hamilton, Jackson, Perry, Saline, Union and 1 more | 50 min |
| Apr 23, 2:02 AM CDT | Areal Flood Advisory | PAH | Hamilton, Johnson, Pope, Saline, Union | 3 hr |
| Apr 23, 11:18 AM CDT | Areal Flood Advisory | PAH | Edwards, Franklin, Hamilton, Jefferson, Perry, Wabash and 2 more | 3 hr |
| Apr 23, 12:35 PM CDT | Flash Flood Warning | PAH | Edwards, Gallatin, Wabash, White | 6 hr |
| Apr 23, 1:42 PM CDT | Areal Flood Advisory | PAH | Alexander, Pulaski, Union | 3 hr |
| Apr 22, 7:23 PM CDT | Tornado Warning | PAH | Carter | 37 min |
| Apr 22, 7:54 PM CDT | Severe Thunderstorm Warning | PAH | Butler, Carter, Wayne | 28 min |
| Apr 22, 7:57 PM CDT | Flash Flood Warning | PAH | Bollinger, Carter, Wayne | 3 hr |
| Apr 22, 8:14 PM CDT | Tornado Warning | PAH | Bollinger, Stoddard, Wayne | 35 min |
| Apr 22, 8:30 PM CDT | Severe Thunderstorm Warning | PAH | Bollinger, Cape Girardeau, Scott, Stoddard | 45 min |
| Apr 22, 8:39 PM CDT | Tornado Warning | PAH | Bollinger, Cape Girardeau, Scott, Stoddard | 51 min |
| Apr 22, 9:07 PM CDT | Severe Thunderstorm Warning | PAH | Bollinger, Butler, Carter, Ripley, Stoddard, Wayne | 38 min |
| Apr 22, 9:29 PM CDT | Tornado Warning | PAH | Butler, Stoddard, Wayne | 30 min |
| Apr 23, 9:29 AM CDT | River Flood Warning | PAH | Ripley | 7 days |
| Apr 23, 9:30 AM CDT | River Flood Warning | PAH | Butler | 7 days |
| Apr 23, 9:31 AM CDT | River Flood Warning | PAH | Wayne | 28 days |
| Apr 23, 12:56 PM CDT | Areal Flood Advisory | PAH | Bollinger, Butler, Stoddard, Wayne | 3 hr |
| Apr 23, 5:13 PM CDT | Areal Flood Advisory | PAH | Bollinger, Butler, Cape Girardeau, Mississippi, New Madrid, Scott and 2 more | 4 hr |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2011Severe Thunderstorm Warnings in Illinois, 2011Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.